Matches in DBpedia 2016-04 for { <http://doi.org/10.1112/jlms/s2-46.3.557> ?p ?o }
Showing triples 1 to 18 of
18
with 100 triples per page.
- s2-46.3.557 doi "10.1112/jlms/s2-46.3.557".
- s2-46.3.557 first1 "C. Robin".
- s2-46.3.557 first2 "Ralph".
- s2-46.3.557 first3 "Lionel J.".
- s2-46.3.557 first4 "George A. J.".
- s2-46.3.557 isCitedBy GJMS_operator.
- s2-46.3.557 issn "0024-6107".
- s2-46.3.557 issue "3".
- s2-46.3.557 journal "Journal of the London Mathematical Society. Second Series".
- s2-46.3.557 last1 "Graham".
- s2-46.3.557 last2 "Jenne".
- s2-46.3.557 last3 "Mason".
- s2-46.3.557 last4 "Sparling".
- s2-46.3.557 mr "1190438".
- s2-46.3.557 pages "557–565".
- s2-46.3.557 title "Conformally invariant powers of the Laplacian. I. Existence".
- s2-46.3.557 volume "46".
- s2-46.3.557 year "1992".